MathSciNet Relay Station
MathSciNet bibliographic data
MR690136 (84e:60102) 60J10 (30F10)
Lyons, Terry A simple criterion for transience of a reversible Markov chain. Ann. Probab. 11 (1983), no. 2, 393–402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement